# SDR IPXA2020070767423

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N617UP
- Make and model: Boeing 747-8F
- Aircraft time: 3,546 hours, 522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT ADVISORY MESSAGE ILLUMINATED W/ EMERGENCY LIGHT SWITCH "ARMED"REPLACED UPPER DECK EMERGENCY LIGHT BATT PACK IAW 747 AMM 33-51-04 OP CHECK GOOD ESR: IPC 24-31-00-50 IPXA20200706 57399
